Random mappings with nonunique random fixed points in polish spaces

Bapurao C. Dhage, Ram G. Metkar, Vilas S. Patil

Abstract


We present some nonunique random fixed point theorems for random mappings in a separable complete metric space. Our study includes the special cases of orbitally complete metric space, ordered metric space, metric space with two metrics and the metric space satisfying the minimal class condition.


Full Text: PDF

How to Cite this Article:

Bapurao C. Dhage, Ram G. Metkar, Vilas S. Patil, Random mappings with nonunique random fixed points in polish spaces, Advances in Fixed Point Theory, Vol 3, No 2 (2013), 226-247

Copyright © 2013 Bapurao C. Dhage, Ram G. Metkar, Vilas S. Patil. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2019 SCIK Publishing Corporation. All rights reserved.